Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 112, NWS St. Louis, MO

July 8, 2015Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 8, 2015, 7:36 PM CDT for Cole County, Missouri. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 7:36 PM CDT (00:36 UTC)
Expired
Jul 10, 2015, 2:33 PM CDT
In force
43 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 23.79 ft at Jul 9, 2015, 5:00 PM CDT.

actionminormoderate102007/0807/0907/1007/11
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WGUS43 KLSX 090036
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT WED JUL 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  
               Moreau River near
                ...Jefferson City


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-100036-
/O.NEW.KLSX.FL.W.0112.150709T0036Z-150710T1933Z/
/JCMM7.1.ER.150708T2313Z.150709T1200Z.150709T1933Z.NO/
736 PM CDT WED JUL 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Moreau River near Jefferson City.
* At 6:30 PM Wednesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 19.0 feet by tomorrow morning.
  The river will fall below flood stage tomorrow early afternoon.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Moreau River
  Jefferson City  17.0   17.22      19.0    7.3    4.3    3.5    3.1


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
5 follow-up statements
588 
WGUS83 KLSX 090200
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT WED JUL 8 2015

...The flood warnings continue for the following rivers in Missouri...
 
  
                     Maries River near
                      ...Westphalia

                   
                     Moreau River near
                      ...Jefferson City affecting Cole County 



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-100200-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T1255Z/
/WPHM7.1.ER.150708T2332Z.150709T0600Z.150709T1255Z.NO/
900 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 8 PM Wednesday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast:  The river will rise to near 13.0 feet by after midnight tomorrow.
  The river will fall below flood stage tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Maries River
  Westphalia      10.0   11.12      10.4    3.7    3.1    3.2    3.0


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-100200-
/O.CON.KLSX.FL.W.0112.000000T0000Z-150710T1933Z/
/JCMM7.1.ER.150708T2313Z.150709T1200Z.150709T1933Z.NO/
900 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At  8:30 PM Wednesday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 19.0 feet by tomorrow morning.
  The river will fall below flood stage tomorrow early afternoon.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Moreau River
  Jefferson City  17.0   18.39      19.0    7.3    4.3    3.5    3.1


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
962 
WGUS83 KLSX 091351
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU JUL 9 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Maries River near Westphalia affecting Osage County 

  Moreau River near Jefferson City affecting Cole County 

.This Flood Warning is a result of up to an inch and a half of rain 
the past 24 hours and up to an additional inch forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-101351-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T1940Z/
/WPHM7.1.ER.150708T2332Z.150709T1131Z.150709T1940Z.NO/
851 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Maries River near Westphalia
* until Friday afternoon.
* At  8:01 AM Thursday the stage was 13.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  this afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Maries River
  Westphalia      10.0   13.11       7.2    6.8    4.2    3.5    3.2


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-101350-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150712T1800Z/
/JCMM7.1.ER.150708T2313Z.150709T1800Z.150711T1800Z.NO/
851 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Sunday afternoon.
* At  7:30 AM Thursday the stage was 22.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 22.8 feet by this
  afternoon. The river will fall below flood stage Saturday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Moreau River
  Jefferson City  17.0   21.99      13.7   18.2    7.6    4.9    3.8


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
798 
WGUS83 KLSX 091852
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CDT THU JUL 9 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Maries River near Westphalia

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City

.This Flood Warning is a result of up to an inch of rain the 
past 24 hours and up to an additional inch forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-101852-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150711T1040Z/
/JCMM7.1.ER.150708T2313Z.150710T0000Z.150710T1040Z.NO/
152 PM CDT THU JUL 9 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until late Friday night.
* At 12:30 PM Thursday the stage was 23.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 23.8 feet by this
  evening. The river will fall below flood stage early tomorrow.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Moreau River
  Jefferson City  17.0   23.30      15.8   16.6    7.8    5.1    4.0

&&

LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       


$$

MOC151-091922-
/O.CAN.KLSX.FL.W.0107.000000T0000Z-150710T1940Z/
/WPHM7.1.ER.150708T2332Z.150709T1131Z.150709T1554Z.NO/
152 PM CDT THU JUL 9 2015

The Flood Warning is cancelled for
  the Maries River near Westphalia.
* At  1:00 PM Thursday the stage was 7.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 10:54 AM Thursday.
* Forecast:  The river will continue to fall to 5.5 feet by tomorrow 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Maries River
  Westphalia      10.0    7.77       5.5    5.9    4.2    3.5    3.2


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       

$$
676 
WGUS83 KLSX 100116
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT THU JUL 9 2015

...The flood warning continues for the following river in Missouri...
 
  
                    Moreau River near 
                     ...Jefferson City
                     
                     
PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-110116-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150711T1339Z/
/JCMM7.1.ER.150708T2313Z.150709T2200Z.150710T1339Z.NO/
816 PM CDT THU JUL 9 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At 7:30 PM Thursday the stage was 23.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will fall below flood stage by tomorrow morning.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Moreau River
  Jefferson City  17.0   23.61      17.8   15.2    9.0    5.7    4.1


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
233 
WGUS83 KLSX 101342
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CDT FRI JUL 10 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City affecting Cole County

.This Flood Warning is a result of between a quarter and a half inches 
of precipitation the past 24 hours and less than an additional 0.1 
inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-101411-
/O.CAN.KLSX.FL.W.0112.000000T0000Z-150711T1339Z/
/JCMM7.1.ER.150708T2313Z.150709T2200Z.150710T1013Z.NO/
841 AM CDT FRI JUL 10 2015

The Flood Warning is cancelled for
  the Moreau River near Jefferson City.
* At  7:30 AM Friday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  5:13 AM Friday.
* Forecast:  The river will continue to fall to 6.5 feet by tomorrow 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

Moreau River
  Jefferson City  17.0   13.94       6.5    4.5    3.8    3.2    3.0


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:46 PM CDT, 50 minutes earlier.

Area forecast discussion, Jul 8, 6:46 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 8 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 326 PM CDT WED JUL 8 2015

MAIN FOCUS FOR TONIGHT IS THE POTENTIAL FOR SEVERE WEATHER ACROSS
PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MID TO
LATE EVENING.  THE LATEST RAP RUN HAS BACKED OFF THE INSTSABILITY,
BOTH IN NORTHWARD PROGRESSION AS THE WARM FRONT MOVES NORTH, AND IN
MAGNITUDE.  REGARDLESS 1000-1500 J/KG SBCAPE NOSES UP INTO OUR CWFA
FROM NEAR ELLINGTON UP TO SALEM.  200-300 M2/S2 OF 0-3KM HELICITY
AND AROUND 100 M2/S2 0-1KM HELICITY IS PLENTY OF SHEAR TO PROMOTE
ROTATING UPDRAFTS AND A FEW TORNADOES.  LIMITING FACTOR IS THE
FAIRLY EXTENSIVE CLOUD COVER ACROSS SOUTHERN MISSOURI AND ILLINOIS
ALONG WITH WANING DIURNAL HEATING.  TRULY WOULDN'T BE SURPRISED TO
GET A TORNADO WATCH BEFORE THE AFTERNOON IS OVER, BUT I WOULDN'T
THINK THE THREAT WILL LAST TOO LONG INTO THE EVENING.

OTHER CONCERN IS CONTINUING HEAVY RAIN THREAT.  CENTRAL AND PARTS OF
NORTHEAST MISSOURI FLASH FLOOD WATCH DROPS AT 00Z, WITH THE
REMAINDER OF THE AREA CONTINUING UNTIL 06Z.  WHILE I THINK THE
THREAT FOR TRULY HEAVY RAIN IS LOW ACROSS CENTRAL INTO NORTHEAST
MISSOURI AND MUCH OF WEST CENTRAL AND SOUTHWEST ILLINOIS, WE ARE SO
WET THAT I THINK THE WATCH IS STILL VALID UNTIL THE RAIN ENDS THIS
EVENING.  FURTHER SOUTH, POTENTIAL FOR FLASH FLOODING WITH ANY
THUNDERSTORMS THAT TRAIN IS STILL A VERY REAL THREAT.

CARNEY

.LONG TERM:  (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 356 PM CDT WED JUL 8 2015

QUASI-ZONAL FLOW ALOFT WILL PERSIST THROUGH THE END OF THE WEEK.
THE COLD FRONT WHICH PUSHES THROUGH TONIGHT DOESN'T GET VERY FAR
SOUTH BEFORE STALLING EARLY THURSDAY MORNING.  NAM AND GFS SEEM TO
BE IN PRETTY GOOD AGREEMENT THAT THE LOW LEVEL BAROCLINIC ZONE WILL
STALL OVER SOUTEHRN MISSOURI OR NORTHERN ARKANSAS.  THERE WILL BE A
CONTINUING CHANCE FOR THUNDERSTORMS IN THE VICINITY OF THE FRONT AS
IT LOITERS OVER SOUTHERN MISSOURI THROUGH THURSDAY INTO, THEN
BOTH THE GFS AND NAM BRING A SHORTWAVE THROUGH IN THE ZONAL FLOW
ALOFT WHICH ENVIGORATES THE LOW LEVEL JET AND PUSHES THE
BAROCLINIC ZONE BACK NORTH LATE THURSDAY NIGHT AND FRIDAY RESULTING
IN HIGHER CHANCES OF RAIN ACROSS MUCH OF THE OF THE AREA.  LOW LEVEL
SOUTHWEST FLOW DEVELOPS AS FRIDAY INTO THE WEEKEND AS A 5960M 500MB
RIDGE SPINS OVER THE SOUTHERN PLAINS.  SHOULD THEREFORE SEE SOME
REAL JULY HEAT THIS WEEKEND WITH TEMPERATURES IN THE UPPER 80S AND
LOWER 90S.  RAIN CHANCES THIS WEEEKEND WILL BE LIMITED TO NORTHERN
PORTIONS OF THE AREA WHICH WILL BE FURTHER AWAY FROM THE LARGE-SCALE
SUBSIDENCE PROVIDED BY THE UPPER RIDGE.  RIDGE WILL RETROGRADE OVER
THE ROCKIES NEXT WEEK ALLOWING FOR NORTHWEST FLOW TO DEVELOP ALOFT.
THIS WILL BRING SLIGTLY COOLER TEMPERATURES AND RAIN CHANCES BACK TO
THE REST OF THE AREA.

CARNEY

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 639 PM CDT WED JUL 8 2015

MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF AREA DUE TO LIMITED INSTABILITY AS WARM FRONT
REMAINS SOUTH OF METRO. IFR CEILINGS ARE LIKELY TO PERSIST THROUGH
THE NIGHT ALONG WITH SOME REDUCED VISIBILITIES AND FOG IN CLOSE
PROXIMITY TO WARM FRONT/SFC LOW TRACK THROUGH THIS EVENING.
AS FOR RAIN...WILL BE BY AND LARGE DONE AT KCOU AND KUIN WITHIN
THE NEXT HOUR OR SO...WITH PERIODS OF LIGHT RAIN FOR THE METRO
STIES THROUGH MOST OF THE EVENING. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.

SPECIFICS FOR KSTL:

MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF TERMINAL DUE TO LIMITED INSTABILITY. IFR
CEILINGS ARE LIKELY TO PERSIST THROUGH THE NIGHT ALONG WITH SOME
REDUCED VISIBILITIES AND FOG IN CLOSE PROXIMITY TO WARM FRONT/SFC
LOW TRACK THROUGH THIS EVENING. PERIODS OF LIGHT RAIN ARE ALSO
LIKELY THROUGH ABOUT 0400 UTC. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.

GOSSELIN

&&

.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS     63  79  69  89 / 100  10  60  30
QUINCY          57  75  63  85 /  70  10  60  50
COLUMBIA        59  77  66  88 /  40  20  60  30
JEFFERSON CITY  61  79  67  89 /  50  30  60  30
SALEM           67  77  66  87 /  90  20  40  30
FARMINGTON      67  80  67  90 /  70  40  40  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CRAWFORD MO-IRON
     MO-JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-
     PIKE MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-
     ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON
     MO.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX
     MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
     WARREN MO.

IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 8, 4:33 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT WED JUL 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
433 PM CDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS PARTS OF
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...GENERALLY ALONG AND
SOUTH OF THE INTERSTATE CORRIDOR. ISOLATED DAMAGING WINDS AND
BRIEF TORNADOES ARE THE PRIMARY SEVERE WEATHER THREATS.

HEAVY RAIN AND FLASH FLOODING CONTINUES TO BE POSSIBLE THROUGH THE
EVENING ACROSS THE MAJORITY OF THE AREA.

MAJOR FLOODING CONTINUES ON ALL POINTS OF THE ILLINOIS RIVER FROM
LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA
THURSDAY AND FRIDAY AS WELL AS SUNDAY NIGHT THROUGH TUESDAY.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER THIS
EVENING. ADDITIONALLY...HEAVY RAINFALL AND FLOODING REPORTS ARE
APPRECIATED.

CARNEY

In the hours before

Local storm report, Jul 8, 7:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TORNADO          7 SE FESTUS             38.15N  90.31W
07/08/2015                   JEFFERSON          MO   TRAINED SPOTTER

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:02 PM CDTTornado WarningLSXJefferson, Sainte Genevieve28 min
Jul 8, 7:38 PM CDTTornado WarningLSXFranklin37 min
Jul 8, 7:49 PM CDTTornado WarningLSXCrawford26 min
Jul 8, 8:11 PM CDTRiver Flood WarningLSXMarion46 hr
Jul 8, 8:11 PM CDTRiver Flood WarningLSXMonroe58 hr
Jul 8, 8:27 PM CDTAreal Flood AdvisoryLSXSaint Charles3 hr
Jul 8, 10:01 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau3 days
Jul 8, 10:50 PM CDTRiver Flood WarningLSXMarion27 hr
Jul 9, 3:35 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more27 hr
Jul 9, 8:19 AM CDTRiver Flood WarningLSXRalls41 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.